# SDR ASAA2018100826411

- Difficulty date: October 6, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 33,215 hours, 10,004 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RADAR CONTINUOUSLY PAINTS RETURNS AT THE NINE AND THREE O'CLOCK POSITIONS 8 MILES OUT. IT ALSO PAINTS RETURNS FROM 80 TO 160 NM OUT THAT ARE NOT THERE CONTINUOUSLY. GROUNDED - YES. PERFORMED WXR SYSTEM BITE TEST PER FIM 34-43 TASK 801, TEST PASSED. PERFORMED WXR SYSTEM OPS TEST AMM 34-43-00-710-802-001 & WX SYSTEM-SYSTEM TEST AMM 34-43-00-710-802-401, BOTH TEST PASSED. WXR SYSTEM WORKS NORMAL, UNABLE TO DUPLICATE THE DISCREPANCY.
